화학공학소재연구정보센터
International Journal of Heat and Mass Transfer, Vol.46, No.2, 251-262, 2003
Streamline upwind numerical simulation of two-dimensional confined impinging slot jets
In the present paper, flow and heat transfer characteristics of confined impinging slot jets have been numerically investigated using a SIMPLE-based segregated streamline upwind Petrov-Galerkin finite element method. For laminar jets, it is shown that the skin friction coefficient approaches the grid-independent Galerkin solution and that the present simulation induces negligible false diffusion in the flow field. For turbulent jets, the k-omega turbulence model is adopted. The streamwise mean velocity and the heat transfer coefficient respectively agree very well with existing experimental data within limited ranges of parameters.